Alert archive / Indiana / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 27, NWS Indianapolis, IN

May 21, 2010Greene County, Knox County, Sullivan County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 21, 2010, 3:08 PM EDT for Greene County, Knox County, Sullivan County, Indiana. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 21, 2010, 3:08 PM EDT (19:08 UTC)
Expired
May 21, 2010, 4:00 PM EDT
In force
52 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Greene County, IN, Knox County, IN, Sullivan County, IN

The radar

The Evansville,IN radar (KVWX), 85 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 1:33 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 216 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
216 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
586 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 2:10 PM EDT, 58 minutes earlier.

Area forecast discussion, May 21, 2:10 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
210 PM EDT FRI MAY 21 2010

.UPDATE...
UPDATED SYNOPSIS...NEAR/SHORT/LONG TERMS & HYDROLOGY.

&&

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL PUSH EASTWARD ACROSS ILLINOIS...INDIANA...AND
OHIO THIS AFTERNOON AND EVENING...DRAGGING A COLD FRONT THROUGH
THE AREA. THIS SYSTEM WILL MOVE EAST OF THE REGION AFTER MIDNIGHT.
HIGH PRESSURE WILL BUILD BACK OVER THE REGION FOR THIS
WEEKEND...BRINGING MUCH DRIER AND WARMER WEATHER.

&&

.NEAR TERM /TONIGHT/...
ANALYSIS AS OF 2 PM THIS AFTERNOON DEPICTS A WELL DEFINED UPPER LOW
SITUATED ACROSS CENTRAL ILLINOIS AND INDIANA. THIS SLOW WILL SLOWLY
CONTINUE TO SHIFT EASTWARD THROUGH THIS EVENING. ALSO...A WEAK
SURFACE LOW IS LOCATED OVER CENTRAL ILLINOIS WITH AN ASSOCIATED COLD
FRONT TRAILING TO THE SOUTH. FORECAST FOCUS FOR THE NEAR TERM IS
PRECIP AND CONVECTIVE CHANCES.

LATEST VISIBLE SATELLITE IMAGERY SHOWS CLOUDS BECOMING MORE
SCATTERED ALONG MUCH OF CENTRAL ILLINOIS. AS THIS SYSTEM SHIFTS
EASTWARD, EXPECT CLOUDS OVER CENTRAL INDIANA TO BEGIN SCATTERING OUT
(SOMEWHAT) AS WELL...POSSIBLY ALLOWING UP A FEW MORE PEAKS OF
SUNSHINE, WHICH WILL AID INSTABILITY. THUS FAR THE CURRENT DENSE
CLOUD COVER HAS INHIBITED CONVECTION...KEEPING THOSE STORMS THAT
HAVE POPPED UP VERY SHALLOW. THIS SHOULD QUICKLY CHANGE AS THE SYSTEM
PUSHES EASTWARD ACROSS THE STATE AND CLOUDS BEGIN TO SCATTERED OUT.

IF WE DO GET SOME CLEARING...STRONGER TO SEVERE THUNDERSTORMS ARE
POSSIBLE, AND WE ARE CURRENTLY STILL IN A SLIGHT RISK FOR
SEVERE...IN ADDITION TO THUNDERSTORM WATCH #199 WHICH IS IN EFFECT
FOR MUCH OF CENTRAL INDIAN UNTIL 9 PM THIS EVENING. AT THIS POINT
MAIN THREATS WILL BE HAIL...WITH A FAIRLY LOW FREEZING LEVEL OF
AROUND 11KT FT, GETTING TOPS TO NEAR 30KT FT MAY NOT BE THAT
DIFFICULT. A SECONDARY THREAT IS BRIEF VERY HEAVY RAINFALL. WITH
PRECIPITABLE WATERS RUNNING NEAR 1.5" ANY STORM THAT DOES FORM COULD
HAVE THE POTENTIAL TO DUMP A LARGE AMOUNT OF RAIN OVER ANY GIVEN AREA.
FLASH FLOODING IS A POSSIBLE. A THIRD CONCERN IS GUSTY WINDS.
SOUNDINGS ARE NOT PARTICULARLY IMPRESSIVE WITH REGARD TO
SHEAR...SO THIS IS NOT AT THE TOP OF THE LIST IN TERMS OF THREATS.
MARGINALLY SEVERE HAIL AND HEAVY RAINFALL ARE OF PRIMARY CONCERN.

FRONT SHOULD BEGIN TO EXIT EAST INTO OHIO BEFORE MIDNIGHT AND SHOWER
ACTIVITY WILL BEGIN TO WANE AND ALSO EXIT. LOW TONIGHT MID-UPPER
50S.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
THIS WEEKEND IS SHAPING UP TO BE VERY PLEASANT...ESPECIALLY WHEN
COMPARED TO THE LAST 2 DAYS. SATURDAY WILL HAVE DECREASING CLOUDS
AS UPPER RIDGE BUILDS EAST INTO OUR REGION AND SURFACE LOW
CONTINUES EAST ACROSS NORTHERN OHIO.

BOTH NAM/GFS HAVE TRENDED A LITTLE QUICKER IN ENDING PRECIPITATION
BY SATURDAY AND WILL ONLY MENTION LOW CHANCES OF SHOWERS MAINLY
RANDOLPH COUNTY FOR SATURDAY MORNING.  AS FAR AS TEMPERATURES ARE
CONCERNED WILL MAV/MET NUMBERS ARE CLOSE AND SEEM REASONABLE.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
ECMWF/GEM/GFS CONTINUE TO BE IN GOOD AGREEMENT FOR NEXT WEEK AS A
STRONG RIDGE OF HIGH PRESSURE SITUATES ITSELF OVER THE GREAT LAKES
REGION.  A FEW AFTERNOON SHOWERS CANNOT BE RULED OUT WITH DAYTIME
HEATING.  HOWEVER...NOT ENOUGH CERTAINTY TO INCREASE POPS AT THIS
TIME DUE TO DRY FORECAST SOUNDINGS AND NO LIFTING MECHANISMS.  THE
BEST CHANCE FOR ANY PRECIPITATION WILL BE LATE IN THE WEEK AS A LOW
PRESSURE SYSTEM MOVES ACROSS CANADA.  AT THIS TIME...IT LOOKS LIKE
IT WILL REMAIN TOO FAR NORTH TO HAVE MUCH OF AN IMPACT.

AS FAR AS TEMPS...WENT WITH A BLEND OF MODELS...WHICH ALL SEEM TO
HAVE A GOOD HANDLE ON THE WARMER TEMPS.  HIGHS WILL GENERALLY TOP
OFF IN THE MID TO UPPER 80S WITH AMPLE SUNSHINE...AND LOWS WILL
BOTTOM OUT IN THE LOW TO MID 60S.

&&

.AVIATION /DISCUSSION FOR 211800Z TAF ISSUANCE/...
LATEST RADAR SHOWS A BAND OF SHOWERS AND THUNDERSTORMS JUST SOUTH
OF KLAF AND BETWEEN KHUF/KIND WITH TOPS OF 35-40 FEET. THE
ACTIVITY IS MOVING NE AT 25MPH WITH MORE SCATTERED ACTIVITY OVER
IN ERN IL. THE ACTIVITY IS OCCURRING AHEAD OF AN UPPER LEVEL LOW
NEAR ST. LOUIS..SO IT LOOKS LIKE SCATTERED THUNDERSTORMS WILL BE
THE RULE FOR OCCASIONAL MVFR IN THE VICINITY OF THE THUNDERSTORMS.
THERE IS A COLD FRONT ASSOCIATED WITH THIS SYSTEM THAT WILL ROTATE
SW TO NE ACROSS CENTRAL INDIANA LATE TONIGHT AND EARLY SATURDAY
MORNING. AS THE UPPER TROUGH MOVES ACROSS THE AREA AFTER
23/0600Z...MUCH OF THE PRECIPITATION WILL MOVE OUT OF THE
AREA...BUT WITH THE COOLER TEMPERATURES AND WET GROUND...LOW
CLOUDS/FOG WILL LIMIT VISIBILITIES TOWARDS MORNING WITH THE
POSSIBILITY OF SOME IFR CONDITIONS.

SKIES ARE EXPECTED TO IMPROVE LATE SATURDAY MORNING GIVING A RETURN
TO VFR FLYING CONDITIONS.

&&

.HYDROLOGY...
SHOWER AND THUNDERSTORM ACTIVITY THIS AFTERNOON IS EXPECTED TO
CREATE LOWLAND FLOODING ALONG PORTIONS OF THE WABASH AND WHITE
RIVERS. MUCH OF CENTRAL AND WESTERN INDIANA RECEIVED BETWEEN ONE
HALF AND NEARLY 1 1/2 INCHES OF RAIN THURSDAY NIGHT. MOST
PRECIPITATION IS EXPECTED TO FALL BY 8 PM THIS EVENING OVER THE
AREA OF CONCERN WITH ESTIMATED RAINFALL ON THE ORDER OF ONE
QUARTER TO 3 TENTHS OF AN INCH. ONLY A FEW HUNDREDTHS OF AN INCH
AT MOST ARE EXPECTED BEYOND THIS BUT GIVEN THE CONVECTIVE NATURE
AMOUNTS OF COURSE COULD VARY. WARMING TEMPERATURES AND DRY WEATHER
WILL MOVE IN STARTING TOMORROW AND CONTINUE THROUGH EARLY JUNE.
THIS WILL ALLOW SOILS TO DRY AND VEGETATION TO GROW RAPIDLY. AS A
RESULT...RIVERS IN WESTERN AND SOUTHERN INDIANA WILL RETURN TO
NORMAL LEVELS BY MAY 28.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...SMF
NEAR TERM...SMF
SHORT TERM...JH/SMF
LONG TERM....TDUD
AVIATION...DWM
HYDROLOGY...BH
Hazardous weather outlook, May 21, 2:08 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
208 PM EDT FRI MAY 21 2010

INZ041-042-049-221815-
DELAWARE-RANDOLPH-HENRY-
208 PM EDT FRI MAY 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...SEVERE THUNDERSTORM WATCH 199 IN EFFECT FOR CENTRAL INDIANA UNTIL
9 PM THIS EVENING...

NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR LATER TODAY AND
EARLY TONIGHT. SOME OF THESE THUNDERSTORMS WILL PRODUCE HEAVY
RAINFALL AND MINOR FLOODING IS NOT OUT OF THE QUESTION.

IN ADDITION A FEW THUNDERSTORMS MAY PRODUCE HAIL AND GUSTY WINDS.
A SEVERE THUNDERSTORM IS NOT OUT OF THE QUESTION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN WITH ANY WEATHER OR DAMAGE REPORTS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-028>031-035>040-043>048-053>057-062>065-071-072-221815-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-VERMILLION-PARKE-PUTNAM-HENDRICKS-
MARION-HANCOCK-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-
BARTHOLOMEW-DECATUR-JACKSON-JENNINGS-
208 PM EDT FRI MAY 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...SEVERE THUNDERSTORM WATCH 199 IN EFFECT FOR CENTRAL INDIANA UNTIL
9 PM THIS EVENING...

NUMEROUS SHOWERS AND THUNDERSTORMS ARE POSSIBLE...ESPECIALLY THIS
AFTERNOON. SOME OF THESE THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL
AND MINOR LOW LAND FLOODING IS POSSIBLE IN A FEW OF THE HEAVIER THUNDERSTORMS.

IN ADDITION THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH
GUSTY WINDS AND HAIL BEING THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN WITH ANY WEATHER OR DAMAGE REPORTS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051-052-060-061-067>070-221815-
VIGO-CLAY-SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-
208 PM EDT FRI MAY 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...SEVERE THUNDERSTORM WATCH 199 IN EFFECT FOR CENTRAL INDIANA UNTIL
9 PM THIS EVENING...

NUMEROUS SHOWERS AND THUNDERSTORMS ARE POSSIBLE...ESPECIALLY THIS
AFTERNOON. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH
GUSTY WINDS AND HAIL BEING THE MAIN THREAT. HEAVY RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN WITH ANY WEATHER OR DAMAGE REPORTS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

SMFLECHT

In the hours before

Special weather statement, May 21, 10:00 AM EDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1000 AM EDT FRI MAY 21 2010

INZ028-029-211500-
TIPPECANOE-WARREN-
1000 AM EDT FRI MAY 21 2010

AT 955 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF THUNDERSTORMS 8 MILES WEST OF WILLIAMSPORT...OR 16 MILES
NORTHEAST OF DANVILLE...AND MOVING NORTHEAST AT 25 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  RAINSVILLE AROUND 1015 AM EDT...
  PINE VILLAGE AROUND 1030 AM EDT...
  OTTERBEIN AROUND 1050 AM EDT...

SMALL PEA SIZE HAIL IS POSSIBLE...ALONG WITH BRIEF HEAVY
RAINFALL...AND GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH
BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

SMF
Local storm report, May 21, 10:28 AM EDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1028 AM EDT FRI MAY 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     HAIL             2 N WEST LEBANON        40.30N 87.38W
05/21/2010  U0.25 INCH       WARREN             IN   EMERGENCY MNGR

            INTERSECTION OF STATE ROAD 263 AND WEST DIVISION ROAD.
            POWER OUTAGE DUE TO UNKNOWN REASON.

&&

HEROLD
Special weather statement, May 21, 11:03 AM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1103 AM EDT FRI MAY 21 2010

INZ051-052-060-211600-
CLAY-SULLIVAN-VIGO-
1103 AM EDT FRI MAY 21 2010

AT 1058 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 9 MILES NORTH OF SULLIVAN...OR 17 MILES SOUTH OF TERRE
HAUTE...AND MOVING NORTHEAST AT 30 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  RILEY AROUND 1120 AM EDT...
  CORY AND SALINE CITY AROUND 1125 AM EDT...
  CENTER POINT AND STAUNTON AROUND 1135 AM EDT...
  BRAZIL AROUND 1140 AM EDT...
  HARMONY AND KNIGHTSVILLE AROUND 1145 AM EDT...
  CARBON AROUND 1150 AM EDT...

EXPECT PEA SIZED HAIL...BRIEF HEAVY RAINFALL...AND GUSTY WINDS WHICH
MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

SMF
Special weather statement, May 21, 12:28 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1228 PM EDT FRI MAY 21 2010

INZ036-037-045-046-211715-
BOONE-HENDRICKS-MONTGOMERY-PUTNAM-
1228 PM EDT FRI MAY 21 2010

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN PUTNAM...NORTHERN
HENDRICKS...SOUTHWESTERN BOONE AND SOUTHEASTERN MONTGOMERY COUNTIES
UNTIL 115 PM EDT...

AT 1224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES WEST OF GREENCASTLE...OR 27 MILES
NORTHEAST OF TERRE HAUTE...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN.

THIS STORM WILL BE NEAR...
GREENCASTLE AROUND 1235 PM EDT...
BAINBRIDGE AND FILLMORE AROUND 1245 PM EDT...
CARPENTERSVILLE AROUND 1250 PM EDT...
GROVELAND AND ROACHDALE AROUND 1255 PM EDT...
NORTH SALEM...LIZTON AND JAMESTOWN AROUND 115 PM EDT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4003 8666 3981 8640 3960 8693 3970 8703
      3972 8702
TIME...MOT...LOC 1628Z 233DEG 22KT 3967 8691

SMF
Local storm report, May 21, 2:25 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
225 PM EDT FRI MAY 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     FUNNEL CLOUD     1 S LEBANON             40.04N 86.47W
05/21/2010                   BOONE              IN   AMATEUR RADIO

            AT INTERSTATE 65 NORTH

&&

HEROLD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 11:23 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike27 hr
May 21, 11:23 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren5 days
May 21, 11:23 AM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren6 days
May 21, 11:23 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo7 days
May 21, 11:23 AM EDTRiver Flood WarningINDSullivan, Vigo7 days
May 21, 11:23 AM EDTRiver Flood WarningINDKnox, Sullivan10 days
May 21, 11:23 AM EDTRiver Flood WarningINDKnox, Sullivan9 days
May 21, 12:28 PM EDTSpecial Weather StatementINDHendricks, Putnam47 min
May 21, 2:17 PM EDTSevere Thunderstorm WarningINDParke, Vermillion, Vigo58 min
May 21, 3:11 PM EDTTornado WarningINDParke, Vigo25 min
May 21, 3:39 PM EDTSevere Thunderstorm WarningINDDaviess, Knox51 min
May 21, 3:58 PM EDTTornado WarningINDDaviess, Knox32 min
May 21, 4:12 PM EDTTornado WarningINDWarren33 min
May 21, 4:17 PM EDTSpecial Weather StatementINDClay, Putnam43 min
May 21, 4:23 PM EDTSevere Thunderstorm WarningINDClay, Putnam52 min
May 21, 4:26 PM EDTTornado WarningINDDaviess, Martin49 min
May 21, 4:39 PM EDTSpecial Weather StatementINDFountain, Tippecanoe, Warren51 min
May 21, 4:44 PM EDTFlash Flood WarningINDDaviess3 hr
May 21, 5:00 PM EDTAreal Flood AdvisoryINDFountain, Vermillion, Warren3 hr
May 21, 5:12 PM EDTSevere Thunderstorm WarningINDDaviess, Martin18 min
May 21, 5:14 PM EDTSpecial Weather StatementINDPutnam46 min
May 21, 5:37 PM EDTFlash Flood WarningINDMartin3 hr
May 21, 7:29 PM EDTAreal Flood WarningINDDaviess4 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.